Winning rate in the full-information best-choice problem

Alexander V. Gnedin, D.I. Miretskiy

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

Following a long-standing suggestion by Gilbert and Mosteller, we derive an explicit formula for the asymptotic winning rate in the full-information best-choice problem.
Original languageUndefined
Pages (from-to)560-565
Number of pages6
JournalJournal of applied probability
Volume44
Issue number2
DOIs
Publication statusPublished - 2007

Keywords

  • MSC-60G40
  • EWI-12240
  • METIS-247793
  • IR-58608

Cite this